# SDR P5CA0200658

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 71,986 hours, 17,858 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Screw
- Part number: AN502106
- Part serial: NONE
- Condition: Missing
- Location: L/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD L/E FLAPS ARE DEPLOYED BUT IND UP AT F/E'S PANEL & FWD IND. ON INSPECTION FOUND PDU DRIVE SHAFT DISCONNECTED, LOCKING SCREW MISSING & LOCKING SLEEVE MIGRATED FROM CONNECTION. RE-RIGGED & RE-ATTACHED DRIVE SHAFT IAW MM 27-81-02. OPS CHECK NORMAL.
